I took a oxycodone 5mg and 15 min later was given a toradol shot. Is this safe? Amy.
There are no significant interactions between these two medications to make the combination unsafe.
That said, it doesn't mean they're safe for you. It depends on more than those two medications. It also depends on all other medications you're taking and any medical issues you may have. Hopefully, you remembered to tell the doctor who ordered the Toradol about the oxycodone, and he or she considered that before ordering the Toradol.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Le...
You may have heard rumors that there is a shortage of the opioid pain reliever oxycodone . Or you may have tried to fill your oxycodone prescription only to be told that your pharmacy doesn't have any and doesn't know when they will be getting more. There have been at least two significant recalls of instant release oxycodone in the past few months and the two drug manufacturers involved have completely stopped production of it (as well as a number of other medications) due to quality control issues. Because of its abuse potential, oxycodone is highly regulated and the government only allows each manufacturer to make a specified amount each year. Therefore, other manufacturers cannot just increase their production to make up for the two companies who have stopped production. The shortage seems to affect some parts of the country worse than others, but as the shortage continues the number of areas affected are growing. It largely depends on which manufactur...
Alternative Names Overdose - hydrocodone; Overdose - oxycodone; Vicodin overdose; Percocet overdose; Percodan overdose; MSContin overdose; OxyContin overdose Symptoms When you take the correct or prescribed dose of these medicines, side effects may occur. In addition to relieving pain, you may feel drowsy, confused and in a daze, constipated , and possibly nauseous. When you take too much of these medications however, symptoms become much more serious. Symptoms include: Extreme sleepiness Breathing problems Small pupils -- the black circle in the colored part of your eye The first thing that will likely occur is that you will become extremely sleepy. Depending on how much you take, this can range from struggling to stay awake to being completely unconscious -- family members may shake you very hard without waking you up. The most dangerous complication of this type of overdose is the effect on your breathing. A hydrocodone/oxycodone overdose can cause your breathing to slow down, become more sh...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.